MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit event site name: (b)(6).As the balloon was not returned for evaluation, the exact cause of the issue could not be identified, however, a broken wire in the optical sensor wiring on the catheter side was suspected.Based on our investigation, the sensor failure may have occurred due to one or more probable causes, including an optical sensor kink, a break in the sensor, or a connector related issue.
 
Event or Problem Description
It was reported by the customer that immediately after insertion of a trp4046 catheter the optical sensor failed to output pressure, triggering an alarm indicating iab optical sensor malfunction.There was no patient harm and injury reported.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key25031386
Report Number2248146-2026-0000963
Device Sequence Number21378901
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)260412(10)3000304521(11)230412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000304521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age67 YR
Patient SexMale
Patient Weight62 KG